American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Fritz Colonius, Ryuichi Fukuoka and Alexandre J. Santana. Invariance entropy for topological semigroup actions. Proc. Amer. Math. Soc. 141 (2013) 4411-4423.
Abstract, references, and article information   
View Article: PDF

[2] Olof J. Staffans. On scattering passive system nodes and maximal scattering dissipative operators. Proc. Amer. Math. Soc. 141 (2013) 1377-1383.
Abstract, references, and article information   
View Article: PDF

[3] Zhan-Dong Mei and Ji-Gen Peng. On robustness of exact controllability and exact observability under cross perturbations of the generator in Banach spaces. Proc. Amer. Math. Soc. 138 (2010) 4455-4468. MR 2680070.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1